# SDR YTRR104953

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N255RA
- Make and model: Bell 206B-3
- Aircraft serial: 2255
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF22628
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE POWER TREND CHECK GOING DOWN ON CHART.  REPLACED BLEED-VALVE ON ENGINE.
